Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

Supporter of LMS Good Practice Award

Separation and coupling cutoffs for tuples of independent Markov processes

Research group:
TitleSeparation and coupling cutoffs for tuples of independent Markov processes
Publication TypeJournal Article
Year of Publication2010
AuthorsConnor S
JournalLatin American Journal of Probability and Mathematical Statistics
Volume7
Pagination65-77
URLhttp://arxiv.org/abs/0802.2641
E-print numberarXiv:0802.2641

Edited 22 Jun 2011 - 14:09 by sbc502

Back to the Top